# SDR JJBA20120418005

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 26,628 hours, 28,858 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NOTICED APPEARANCE OF SMOKE IN COCKPIT.  RETURNED TO GATE.   INSPECTED AND FOUNG NR 2 ACM CAUSING THE SMOKE.  OPEN
